| Model Number |
45-781434-L |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/22/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A search for non-conformances associated with the reported part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was returned to the manufacturer for analysis.The investigation is currently underway.The instructions for use (ifu) identifies premature coil detachment as a potential complication associated with use of the device.
Event or Problem Description
It was reported that an embolization coil implant detached inside of the microcatheter.The coil was removed successfully.There was no reported patient injury or intervention.
Additional Manufacturer Narrative
The investigation of the returned coil system found the implant to be attached to the pusher with no evidence of activation using a detachment controller.The introducer's tip was found to be damaged; this damage is consistent with the component experiencing forces over specification and does not appear to be related to the complaint as described.